PolyU Institutional Repository >
Applied Mathematics >
AMA Journal/Magazine Articles >
Please use this identifier to cite or link to this item:
|Title: ||A Newton method for shape-preserving spline interpolation|
|Authors: ||Dontchev, Asen L.|
|Subjects: ||Shape-preserving interpolation|
|Issue Date: ||2002 |
|Publisher: ||Society for Industrial and Applied Mathematics|
|Citation: ||SIAM journal on optimization, 2002, v. 13, no. 2, p. 588-602.|
|Abstract: ||In 1986, Irvine, Marin, and Smith proposed a Newton-type method for shape-preserving
interpolation and, based on numerical experience, conjectured its quadratic convergence. In this paper, we prove local quadratic convergence of their method by viewing it as a semismooth Newton method. We also present a modification of the method which has global quadratic convergence.
Numerical examples illustrate the results.|
|Description: ||DOI: 10.1137/S1052623401393128|
|Rights: ||© 2002 Society for Industrial and Applied Mathematics|
|Type: ||Journal/Magazine Article|
|ISSN: ||1052-6234 (print)|
|Appears in Collections:||AMA Journal/Magazine Articles|
All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.